# SDR FDEA202212022867

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 143N87242
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT OUT AFT EDGE LOWER SEAL DEPRESSOR IS CRACKED AND DEFORMED AT THE   BOTTOM EDGE REMOVED, FABRICATED AND INSTALLED NEW SEAL DEPRESSOR P/N 143N8724-2 AT THE MCD   CUTOUT AFT LOWER EDGE IAW BAC DWG 143N8724, REV. - AND 143N8720, REV. A.
